# SDR SWIA2021073059859

- Difficulty date: May 26, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH OTBD GROUND SPOILER HINGE HARDWARE CORRODED      (C-CHECK RO 7/27/2021)    REMOVED CORRODED HINGE HARDWARE RIGHT OUTBOARD GROUND SPOILER REF CRJ 200 AMM 27-65-01-000-801 AND INSTALLED NEW HARDWARE REF CRJ 200 AMM 27-65-01-400-801. OPERATIONAL TEST GOOD REF CRJ 200 AMM 27-65-00-710-801.
